MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX CONTOUR PROFILE SPECTRUM; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3542512
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Seroma (2069); Swollen Lymph Nodes/Glands (4432); Breast Implant Associated Anaplastic Large Cell Lymphoma (BIA ALCL) (4549)
Date of Event 09/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: unknown.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported via french health authority ansm that a (b)(6) year-old female patient underwent a breast reconstruction procedure with a 350cc mentor siltex contour profile spectrum saline breast prosthesis on (b)(6) 1997.On (b)(6) 2016, the patient underwent a total capsulectomy and replacement with an unspecified sebbin group implant (catalog # lsa sl 280, lot # fh00436), which is still implanted at the time of this report.The explanted mentor device was found intact and it is currently unknown why the patient had the device explanted.On or around (b)(6) 2020, the patient experienced a thickened right axillary node which measured 9mm and a right periprosthetic lymphocele.The patient underwent a lymph node biopsy and was cd30+/alk-, suspicious for anaplastic large-cell lymphoma.The cytology results for the right-sided periprosthetic lymphocele fluid showed suspicious atypical cd30+/ema+ cells.The patient is scheduled for explantation around (b)(6) 2021.At the time of diagnosis, the patient had not had a mentor device implanted for over four years.However, this event is being reported out of an abundance of caution.Should more information be made available, a supplemental report will be submitted.This case is classified as a suspected, mixed history bia-alcl case, reported by the french health authority.Another manufacturer's implant (sebbin group) was implanted at the time of diagnosis for 4.5 years.Given the patient's implant history involving textured devices from multiple manufacturers, the disease cannot be attributed to any one manufacturer.

Brand Name
MENTOR SILTEX CONTOUR PROFILE SPECTRUM
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key11634992
Report Number1645337-2021-03772
Device Sequence Number16993474
Product Code FWM
UDI-Device Identifier00081317002147
UDI-Public00081317002147
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1997
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2002
Device Model Number3542512
Device Catalogue Number3542512
Device Lot Number157082
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/11/2021
Initial Report FDA Received Date04/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age69 YR